Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the conformal mapping of curvilinear angles. The functional equation $ \phi[f(x)]=a\sb 1\phi(x)$


Author: G. A. Pfeiffer
Journal: Trans. Amer. Math. Soc. 18 (1917), 185-198
MSC: Primary 30C20; Secondary 39B32
DOI: https://doi.org/10.1090/S0002-9947-1917-1501069-7
MathSciNet review: 1501069
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C20, 39B32

Retrieve articles in all journals with MSC: 30C20, 39B32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1917-1501069-7
Article copyright: © Copyright 1917 American Mathematical Society